Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Potential theory for infinitely divisible processes on Abelian groups

Authors: Sidney C. Port and Charles J. Stone
Journal: Bull. Amer. Math. Soc. 75 (1969), 848-851
MathSciNet review: 0245094
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Blumenthal and R. Getoor, Markov processes and potential theory, Academic Press, New York, 1968. MR 264757
  • 2. R. Getoor, Some asymptotic formulas involving capacity, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 4 (1965), 248-259. MR 190988
  • 3. S. C. Port and C. J. Stone, Hitting times for transient random walks on groups, J. Math. Mech. 17 (1968), 1117-1130. MR 226740
  • 4. S. C. Port and C. J. Stone, Potential theory for random walks on abelian groups, Acta Math. 122 (1969), 19-115. MR 261706
  • 5. F. Spitzer, Electrostatic capacity, heat flow and brownian motion, Z. Wahrschein- lichkeitstheorie und Verw. Gebiete 3 (1964), 110-121. MR 172343

Additional Information


American Mathematical Society